Jump to content
CrazyBoards.org

Recommended Posts

I am on 100 mg monotherapy.  Anyway tommorrow I start a workout program now that classes have let out for the semester.  biggest problem:  I am afraid I will roll over and die.  Now that I have taken this stuff, not only am I fatigued but I am often out of breath.  I am in fairly good shape, i'm athletic and have never been overweight or anything.  Sometimes I have chest pains at night and feel like my chest is heavy.  how can i workout?  on wellbutrin i had no problem, I kicked ass in Aerobics.  How do you ladies (and gents) deal?  have you had any problems with working out?

Link to comment
Share on other sites

Heya cherie,

Yah my endurance sucked for a bit after starting Lamictal.

Took a couple of months to get back to where I was.

So now, I don't know if that side effect wore off ... or if I'm just in way better shape now through having overcome the side effect.

Most people say this wears off.

--ncc--

Link to comment
Share on other sites

I am on 100 mg monotherapy.  Anyway tommorrow I start a workout program now that classes have let out for the semester.  biggest problem:  I am afraid I will roll over and die.  Now that I have taken this stuff, not only am I fatigued but I am often out of breath.  I am in fairly good shape, i'm athletic and have never been overweight or anything.  Sometimes I have chest pains at night and feel like my chest is heavy.  how can i workout?  on wellbutrin i had no problem, I kicked ass in Aerobics.  How do you ladies (and gents) deal?  have you had any problems with working out?

<{POST_SNAPBACK}>

I would have to say, in my purely unprofessional opinion, that these are definately significant.

They may go away with time, but you should talk to your doctor.

Having chest pains when at rest and in good shape is a sign that this is likely a result of the medication.

You didn't mention any changes in your heart rate lately, but Lamictal can also be related to tachycardia and apnea [since you mentioned having a heavy chest at night  you may also be experiencing this in your sleep]. The chest pains that that you are experiencing could also be related.  While they aren't listed as common in the PI sheet, you do say it coincides with the Lamictal which can be activating.

I don't suggest starting a new exercise program or pushing yourself very hard at all before speaking with your doctor. 

The solution to this would probably be to just take it a little easier to allow your body to adjust, but it really depends on how severe your symptoms are, how long you have ben experiencing them, etc.

I would give your doctor a call to be safe.

Stay healthy.

~navy~

Link to comment
Share on other sites

I had this too.  I had a cough that was more like a reflex.  It was weird.  I was exhausted and out of breath. Mine went away after a week or so.  I also had weird heart spasms that I had checked out.  Doc says I was ok though.  Those went away after two weeks, I think.  I'm not sure what dose I was at, but I think it was at the end of the starter pack- 100mg.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...